Translator Disclaimer
1 April 2008 Adjustments to the Species Nomenclature in Heptageniidae (Ephemeroptera)
J. M. Webb, W. P. McCafferty
Author Affiliations +
No abstract for this paper is available.
J. M. Webb and W. P. McCafferty "Adjustments to the Species Nomenclature in Heptageniidae (Ephemeroptera)," Proceedings of the Entomological Society of Washington 110(2), 525-527, (1 April 2008). https://doi.org/10.4289/07-093.1
Published: 1 April 2008
JOURNAL ARTICLE
3 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top